Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/19725
Title: 
Authors: 
Issue Date: 
2018
Citation: 
Ho, T. P. N., & Toh, P. C. (2018). A general transformation for theta series associated with the quadratic form x(2) + ky(2). The Ramanujan Journal, 45(3), 695-717. https://doi.org/10.1007/s11139-017-9947-9
Abstract: 
Using elementary techniques, we prove a general transformation for theta series associated with the quadratic form x2 +ky2. The transformation is then applied to establish several infinite families of identities involving
theta series whose Fourier coeffi cients are interlinked.
Description: 
This is the final draft, after peer-review, of a manuscript published in The Ramanujan Journal. The published version is available online at https://doi.org/10.1007/s11139-017-9947-9
URI: 
ISSN: 
1382-4090 (print)
1572-9303 (online)
Other Identifiers: 
10.1007/s11139-017-9947-9
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
TRJ-45-3-695.pdf312.52 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s) 50

94
Last Week
1
Last month
2
checked on Mar 9, 2021

Download(s)

25
checked on Mar 9, 2021

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.